I started the birth control called Balziva a month ago. I was nausea and fatigue when I first started the pill. My friends and I noticed that I was moody lately. Well I was on the pill only for 11 days before I had intercourse with my boyfriend. Since I was a virgin he only had a chance to stick it because the pain was out of this world. After having intercourse I had began to have breakthrough bleed (spotting) after a couple of days. The spotting went on for awhile like (almost a week). Then I went back to the same symptoms I had when I first started the pill. After 2 weeks of having intercourse I took a pregnant test. The result was negative. However this week my lower back has been hurting, my discharge has been a thicker, and I have not had a my menstrual cycle. I have been stressing out about this for awhile now.
If you've taken your pill correctly the chances that you could be pregnant are slim to none. The pill can cause breakthru bleeding particularly the first 6 months you're on it. You don't get back pain until you are far enough along in the pregnancy for the baby to have some weight and its that weight causing the back pain. Your period isn't due until you are on the sugar pills. and you can get it any time during that week. So any app you're using forget about. It will just make you nuts. Pregnancy tests can give false negatives until your period is a week late, and it should be done first thing in the am. But in this case, you're not pregnant, I'd bet my life on it. You can also skip periods now and then because the pill decreases the amount of uterine lining, so you have less to "bleed"
- Balziva Information for Consumers
- Balziva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Balziva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2010 • 1 answer
Posted 15 Dec 2010 • 1 answer
Posted 1 Jan 2015 • 1 answer
Posted 10 Feb 2015 • 1 answer
Posted 25 Sep 2016 • 0 answers